MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL OPTIVIEW; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL OPTIVIEW; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2H12LP
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, the inside of the packaging appeared cloudy, as if there was moisture.Although it seemed sterile, there were concerns, and a replacement was required.The issue was found during picking.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/9/2026.B3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/12/2026.Investigation summary: the product was returned to ees for evaluation.Visual inspection was conducted on the returned packaging.Visual inspection of the returned samples confirmed that the 2h12lp device was received within their original packaging unopened.A visual examination of the external packaging was performed, and no anomalies, damage, or irregularities were observed.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reach on the cause of the reported event.Device history review: a manufacturing record evaluation was performed for the finished device lot 654d86 number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL OPTIVIEW
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24830376
Report Number3005075853-2026-02667
Device Sequence Number9168518
Product Code GCJ
UDI-Device Identifier10705036014256
UDI-Public(01)10705036014256(17)280630(10)654D86
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2H12LP
Device Lot Number654D86
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown